Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 20, NWS La Crosse, WI

June 3, 2016Clark County, Jackson County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 3, 2016, 5:13 PM CDT for Clark County, Jackson County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2016, 5:13 PM CDT (22:13 UTC)
Expired
Jun 3, 2016, 6:00 PM CDT
In force
47 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, WI, Jackson County, WI

The radar

The La Crosse radar (KARX), 92 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:33 PM CDTTSTM WND DMGNeillsville, WIPOWER LINE POLE AND TREE DOWN IN NEILLSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

592 
WUUS53 KARX 032213
SVRARX
WIC019-053-032300-
/O.NEW.KARX.SV.W.0020.160603T2213Z-160603T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
513 PM CDT FRI JUN 3 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN CENTRAL WISCONSIN...
  CENTRAL JACKSON COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 600 PM CDT

* AT 512 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHEAST OF FAIRCHILD TO NEAR HATFIELD...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...LAW ENFORCEMENT REPORTED TREES DOWN IN THE CITY OF
           NORTHFIELD. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HATFIELD AROUND 515 PM CDT. 
  NEILLSVILLE AROUND 530 PM CDT. 
  GREENWOOD AROUND 535 PM CDT. 
  SHORTVILLE AROUND 540 PM CDT. 
  LOYAL AROUND 545 PM CDT. 
  ABBOTSFORD AROUND 600 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
SHERWOOD...COLBY...LYNN...LONGWOOD AND RESEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4429 9032 4425 9093 4459 9101 4460 9092
      4492 9092 4498 9032
TIME...MOT...LOC 2212Z 257DEG 28KT 4471 9085 4438 9077 

HAIL...<.75IN
WIND...60MPH
 
$$

DTJ
3 follow-up statements
561 
WWUS53 KARX 032229
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
529 PM CDT FRI JUN 3 2016

WIC019-053-032300-
/O.CON.KARX.SV.W.0020.000000T0000Z-160603T2300Z/
CLARK WI-JACKSON WI-
529 PM CDT FRI JUN 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CLARK AND CENTRAL JACKSON COUNTIES...

AT 528 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GREENWOOD TO NEAR HATFIELD...MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  SHORTVILLE AROUND 540 PM CDT. 
  LOYAL AROUND 545 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
SHERWOOD...COLBY...LYNN...LONGWOOD AND RESEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4429 9032 4425 9093 4460 9092 4492 9092
      4498 9032
TIME...MOT...LOC 2228Z 270DEG 28KT 4473 9070 4440 9062 

HAIL...<.75IN
WIND...60MPH
 
$$

DTJ
068 
WWUS53 KARX 032247
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
547 PM CDT FRI JUN 3 2016

WIC019-053-032300-
/O.CON.KARX.SV.W.0020.000000T0000Z-160603T2300Z/
CLARK WI-JACKSON WI-
547 PM CDT FRI JUN 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CLARK AND EAST CENTRAL JACKSON COUNTIES...

AT 546 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOYAL TO 6 MILES SOUTHEAST OF SHORTVILLE...MOVING EAST
AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT REPORTED A POWER LINE DOWN AND A TREE BLOWN
         DOWN IN THE CITY OF NEILLSVILLE.  

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
CLARK AND EAST CENTRAL JACKSON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: SHERWOOD...COLBY...LYNN...LONGWOOD AND RESEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4429 9032 4427 9067 4493 9080 4498 9032
TIME...MOT...LOC 2246Z 270DEG 28KT 4475 9051 4442 9043 

HAIL...<.75IN
WIND...60MPH
 
$$

DTJ
997 
WWUS53 KARX 032258
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
558 PM CDT FRI JUN 3 2016

WIC019-053-032307-
/O.EXP.KARX.SV.W.0020.000000T0000Z-160603T2300Z/
CLARK WI-JACKSON WI-
558 PM CDT FRI JUN 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR CLARK AND EAST CENTRAL JACKSON
COUNTIES WILL EXPIRE AT 600 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING WILL MOVE OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4429 9032 4427 9067 4493 9080 4498 9032
TIME...MOT...LOC 2256Z 257DEG 28KT 4475 9051 4442 9043 

$$

DTJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:20 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 3, 3:20 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
320 PM CDT FRI JUN 3 2016

..SHORT TERM...(Tonight thru saturday night)
Issued at 320 PM CDT Fri Jun 3 2016

Main fcst concerns this period: SHRA/TSRA chances and potential
for strong storms tonight/Sat.

18Z data analysis had a broad area of low pressure over eastern ND
with a warm front to the southeast, near I-94 at is crosses the fcst
area. Warm, well mixed, but rather dry airmass southwest of the warm
front, with minimal diurnal cumulus across IA. Models some 3F to
8F too high with sfc dew points across much of MN/IA/WI early this
afternoon, thus too high with their progged CAPE values. Few
SHRA/isolated TSRA over western/ north-central WI in the lifting
north of the warm front. Broad area of SHRA/isolated TSRA over
central MN to northwest IA in the zone of stronger 850-700MB
moisture transport/theta-e convergence ahead of the sfc-mid level
trough. Main cold front was near the MN/SD border with the higher
sfc dewpoints actually near/behind the cold front.

Model runs of 03.12Z initialized quite well. Solutions quite similar
tonight thru Sat night as the northern plains shortwave trough
amplifies while as it drops into the upper midwest thru the period.
Trend favors slower/ stronger of the earlier model runs with this
trough tonight thru Sat night. Given the rather tight consensus,
short-term fcst confidence is good this cycle.

For the short term: The overall slowing of the system is reducing
the risk of severe TSRA this afternoon/evening. Leading band of
mainly SHRA will struggle as it moves east this afternoon, fighting
the drier low level airmass. MUCAPE values in the 500 J/KG range
with effective shear around 20kts. If the leading SHRA make it to
the fcst area, severe weather not anticipated. Stronger of the jet
dynamics/forcing/lift under the left exit region now slated to move
across the fcst area during the mid evening into overnight hours
tonight, along with the stronger of the PV advection ahead of the
mid level shortwave. Some increase of effective shear tonight, but
all this at a time when available CAPE will be waning. TSRA firing
near the cold front near the SD/IA/NEB border early this afternoon
in the axis of higher PW values. If this convection can upscale and
hold together as the more favorable mid/upper level forcing/
divergence approach, perhaps a narrow window of time for a few
strong to severe storms to move into the west/north ends of the fcst
area very late this afternoon/early this evening. used the consensus
of precip chances (60-80%) tonight, marching a band of SHRA/TSRA
ahead of the cold front eastward across the fcst area.

Slower progression of the mid level trough has the sfc-700MB low
west of the fcst area yet Sat morning, with deep cyclonic flow/
convergence to move east across the fcst area thru the day. Mid level
cooling with the trough slides across the area Sat allowing for some
steeper sfc-mid level lapse rates. Depending on how much sunshine/
boundary layer warming occurs, potential for as much as 1000-1500
J/KG of CAPE to develop ahead of/with the sfc low/front as they move
across the fcst area. This especially during the afternoon and
across the east side of the fcst area. With the cooler temps aloft
and lower freezing levels, any stronger TSRA could be efficient hail
makers. SWODY2 for the hail mention okay at this time. SFC-mid level
tough continues east Sat night, taking bulk of lower level
convergence/lift with it, for diminishing SHRA chances west to east
thru the night. Blend of the guidance lows/highs for tonight thru
Sat night looks well trended.

.LONG TERM...(Sunday through Friday)
Issued at 320 PM CDT Fri Jun 3 2016

For Sunday thru Monday night...

main fcst concerns this period: Mainly afternoon/mainly east of MS
river SHRA/isolated TSRA chances both Sun/Mon, cooler temperatures.

Model runs of 03.12Z in good agreement for the Upper Midwest to be
under stronger northwest flow aloft for the Sun thru Mon night
period. Tightening consensus for a stronger shortwave to drop
southeast in this flow and into northern MN/WI later Sun, then
southward across the region Sun night into Mon night. With decent
model agreement on the details, fcst confidence in the Sun thru
Mon night period is good this cycle.

Shortwave energy dropping south into the region later Sun
strengthens/deepens the troughing and cyclonic flow over the region.
850-500MB cold advection continues Sun in the northwest flow aloft
with the shortwave bringing an even stronger shot of mid level
cooling into the area later Sun thru Mon. With diurnal warming/
mixing this produces some rather steep low/mid level lapse rates an
potential of 250-500 J/KG of MUCAPE both afternoons. Couple this
with the deeper cyclonic flow, some 20-40% SHRA/isolated TSRA
chances mainly during the afternoons and mainly in the WI portion
of the fcst area (on cyclonic side of the mid level jet axis) look
quite reasonable at this time. With expectations of some sunshine
Sunday, consensus highs near normal are reasonable. More clouds Mon
and low level cold advection, Monday's highs trend a few degrees
below normal. Tighter pressure gradient progged over the area as
well on Mon, for what would be some brisk/gusty northwest winds. If
sct SHRA Mon end up a little more numerous, and more cloud cover,
highs in the fcst grids on Mon may end up a category or so too warm.
Used a blend of the guidance lows for both Sun/Mon nights.

For Tuesday thru Friday (days 4 to 7)...

Main fcst concerns this period: SHRA/TSRA chances Wed night thru
Fri, warming temperatures.

Medium range model runs of 03.00Z/03.12Z in reasonable agreement for
the troughing to move east of the region Tue, then for ridging to
build east across the north-central CONUS Wed into Fri. Some detail
differences by Thu/Fri with shortwaves thru the ridging flow and
lower level warmth/moisture return under the ridging but fcst
confidence in the day 4-7 period is average to good this cycle.

Cooler/drier Can high pressure builds southeast across the Upper
Midwest Tue/Wed under the rising hgts aloft. By Wed night the high
is progged to be east of the region with low pressure developing in
the northern plains. Increasing southwest sfc-850MB flow between the
two starts to spread lower level moisture and an increase of
instability into MN/IA/WI Wed night. Periods of lower level moisture
transport/theta-e convergence then looking to continue Thu into Fri.
Plenty of detail differences with this by days 6/7,but consensus 20-
40% SHRA/TSRA chances Wed night thru Fri reasonable for now. With
the return of southerly flow and the moisture will also come warmer
air. Seasonably cool temps Tue/Tue night as the sfc ridge axis and
cooler low level airmass slide across the region. Model/ensemble
consensus trend of highs/lows returning to near/above normal for Wed-
Fri appears well trended at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1251 PM CDT Fri Jun 3 2016

Scattered showers and isolated thunderstorms will continue across
the area through the afternoon hours and become more numerous this
evening. A few stronger storms are possible this evening with the
potential for gusty winds and perhaps small hail. Periods of MVFR to
IFR conditions are possible near any stronger storms. A cold front
pushes through the area late tonight into Saturday with winds
switching to the west. A few showers may linger into Saturday,
especially east of the Mississippi River.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...RRS
LONG TERM....RRS
AVIATION.....WETENKAMP
Hazardous weather outlook, Jun 3, 3:16 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
316 PM CDT FRI JUN 3 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-041200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
316 PM CDT FRI JUN 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED...ESPECIALLY DURING THE
EVENING HOURS. A FEW STORMS MAY PRODUCE DAMAGING WIND GUSTS ALONG
AND WEST OF THE MISSISSIPPI RIVER. SMALL HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ON SATURDAY...MAINLY EAST OF
THE MISSISSIPPI RIVER. A FEW OF THESE STORMS MAY BECOME STRONG BY
AFTERNOON WITH SMALL HAIL BEING THE MAIN THREAT.

THUNDERSTORMS ARE POSSIBLE ON SUNDAY MAINLY NORTHEAST OF
INTERSTATE 94. THUNDERSTORMS CHANCES RETURN MONDAY AND WEDNESDAY
NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Special weather statement, Jun 3, 3:03 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
303 PM CDT FRI JUN 3 2016

MNZ079-087-088-095-WIZ032-032030-
WINONA-WABASHA-FILLMORE-OLMSTED-BUFFALO-
303 PM CDT FRI JUN 3 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WINONA...
NORTHERN FILLMORE...WABASHA...EASTERN OLMSTED AND WESTERN BUFFALO
COUNTIES...

AT 302 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PEPIN TO NEAR SPRING VALLEY.
MOVEMENT WAS EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WABASHA...ALMA...BUFFALO...ST. CHARLES...PLAINVIEW...CHATFIELD...EYOTA...
LEWISTON...ELGIN...BUFFALO CITY...DOVER...STOCKTON...ROLLINGSTONE..

SEEK A SAFE SHELTER INSIDE A STURDY BUILDING UNTIL THE STORMS PASS.

LAT...LON 4441 9227 4443 9216 4441 9208 4444 9207
      4449 9178 4374 9180 4376 9240
TIME...MOT...LOC 2002Z 249DEG 28KT 4440 9212 4376 9235

WETENKAMP
Special weather statement, Jun 3, 3:31 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
331 PM CDT FRI JUN 3 2016

MNZ079-088-WIZ032-033-032115-
WINONA-WABASHA-TREMPEALEAU-BUFFALO-
331 PM CDT FRI JUN 3 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WINONA...
EAST CENTRAL WABASHA...TREMPEALEAU AND BUFFALO COUNTIES...

AT 330 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MODENA TO NEAR ROLLINGSTONE.
MOVEMENT WAS NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  MODENA AROUND 335 PM CDT.
  MONDOVI AROUND 345 PM CDT.
  ARCADIA AROUND 400 PM CDT.
  INDEPENDENCE AROUND 410 PM CDT.
  WHITEHALL AND BLAIR AROUND 415 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DODGE...ELEVA...
ETTRICK...WAUMANDEE AND COCHRANE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4459 9200 4460 9191 4460 9185 4458 9124
      4412 9122 4410 9197
TIME...MOT...LOC 2030Z 228DEG 36KT 4450 9188 4407 9183

WETENKAMP
Local storm report, Jun 3, 4:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
427 PM CDT FRI JUN 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     INDEPENDENCE            44.36N 91.42W
06/03/2016                   TREMPEALEAU        WI   LAW ENFORCEMENT

            REPORTS OF MULTIPLE TREES AND A BANK SIGN DOWN IN
            INDEPENDENCE.

&&

MICHAELH
Special weather statement, Jun 3, 4:48 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
448 PM CDT FRI JUN 3 2016

WIZ029-034-032345-
CLARK-JACKSON-
INCLUDING THE CITIES OF...NEILLSVILLE...BLACK RIVER FALLS
448 PM CDT FRI JUN 3 2016

...STRONG STORMS MOVING IN...

THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 6 PM. THE STRONGER
STORMS WILL BE CAPABLE OF 40 MPH WINDS AND HAIL UP TO 1/2 INCH.
SEVERE STORMS ARE ALSO POSSIBLE.

THE STRONGEST STORMS WILL BE NEAR GREENWOOD AND GRANTON BY 530
PM.

TAKE COVER INDOORS AS THE STORMS APPROACH.

RIECK

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:31 PM CDTSpecial Weather StatementARXBuffalo, Trempealeau44 min
Jun 3, 3:52 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.